# SDR P5CA0300726

- Difficulty date: January 21, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,157 hours, 17,645 cycles
- Engine: Pwa JT9D7Q
- Engine time: 54,283 hours, 14,032 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB 37.0, NR 2 ENG FAILED WITH NO APPARENT CAUSE.  TRIED RAPID RELIGHT, NO START.  CHECKED ENG INTAKE AND EXHAUST AREA, OK.  PERFORMED ENG OIL FILTER AND ALL MAGNETIC PLUGS, OK PER MM 72-00-00.  ALSO HI-PWR CHECKS OK BY CREW IAW GMM 6-18-3.  PERFORMED FUEL PUMP PRESS, 700 PSI, WITHIN LIMITS.
